# SDR WX0A2023090531827

- Difficulty date: September 2, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 35,696 hours, 25,378 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 36346
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND AFT MEGAPHONE EXPIRED. / REMOVED AND INSTALLED AFT MEGAPHONE PER AMM 25-65-51-920-001-A. PERFORMED OPS CHECKS PER AMM 25-65-51-710-002. OPS CHECKS GOOD."
